• Title of article

    On Rockafellar’s theorem using proximal point algorithm involving -maximal monotonicity framework

  • Author/Authors

    Verma، نويسنده , , Ram U. Verma، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2008
  • Pages
    8
  • From page
    1069
  • To page
    1076
  • Abstract
    On the basis of the general framework of H -maximal monotonicity (also referred to as H -monotonicity in the literature), a generalization to Rockafellar’s theorem in the context of solving a general inclusion problem involving a set-valued maximal monotone operator using the proximal point algorithm in a Hilbert space setting is explored. As a matter of fact, this class of inclusion problems reduces to a class of variational inequalities as well as to a class of complementarity problems. This proximal point algorithm turns out to be of interest in the sense that it plays a significant role in certain computational methods of multipliers in nonlinear programming. The notion of H -maximal monotonicity generalizes the general theory of set-valued maximal monotone mappings to a new level. Furthermore, some results on general firm nonexpansiveness and resolvent mapping corresponding to H -monotonicity are also given.
  • Keywords
    Maximal monotone mapping , Firmly nonexpansive , Inclusion problems , H -maximal monotone mapping , Generalized resolvent operator , Nonexpansive
  • Journal title
    Nonlinear Analysis Hybrid Systems
  • Serial Year
    2008
  • Journal title
    Nonlinear Analysis Hybrid Systems
  • Record number

    1602267